EconPapers    
Economics at your fingertips  
 

THE LAW OF LARGE (SMALL?) NUMBERS AND THE DEMAND FOR INSURANCE

Louis Eeckhoudt, Luc Bauwens, Eric Briys and P. Scarmure

G.R.E.Q.A.M. from Universite Aix-Marseille III

Keywords: insurance; demand; risk; prices (search for similar items in EconPapers)
Pages: 24 pages
Date: 1990
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: The law of large (small?) numbers and the demand for insurance (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:aixmeq:90a03

Access Statistics for this paper

More papers in G.R.E.Q.A.M. from Universite Aix-Marseille III G.R.E.Q.A.M., (GROUPE DE RECHERCHE EN ECONOMIE QUANTITATIVE D'AIX MARSEILLE), CENTRE DE VIEILLE CHARITE, 2 RUE DE LA CHARITE, 13002 MARSEILLE.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2024-11-07
Handle: RePEc:fth:aixmeq:90a03